Improved robust stability criteria for uncertain discrete-time systems with interval time-varying delays via new zero equalities

Title
Improved robust stability criteria for uncertain discrete-time systems with interval time-varying delays via new zero equalities
Author(s)
박주현O.M. Kwon[O.M. Kwon]M.J. Park[M.J. Park]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
STATE DELAY; STABILIZATION; INEQUALITY
Issue Date
201211
Publisher
INST ENGINEERING TECHNOLOGY-IET
Citation
IET CONTROL THEORY AND APPLICATIONS, v.6, no.16, pp.2567 - 2575
Abstract
This study is concerned with the stability problem for uncertain discrete-time systems with interval time-varying delays. By construction of an augmented Lyapunov-Krasovskii's functional and utilisation of new zero equalities, improved delay-dependent criteria for the stability of the systems are derived for guaranteeing the asymptotic stability of the concerned systems. The effectiveness and the reduced conservatism of the derived results are demonstrated by three illustrative examples.
URI
http://hdl.handle.net/YU.REPOSITORY/26984http://dx.doi.org/10.1049/iet-cta.2012.0257
ISSN
1751-8644
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE